advertisement
Question
Posted by: Charlotte | 2004/01/27

About Minese Pill

Please can you tell me more about the pill Minese?
How low / High is the pill and what are the side effects? I was on Nordette but started getting pigmentation marks on my face.

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Minesse is a very low dose Pill, so the side effects are likely to be less than with other Pills, but this varies from person to person.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement